# SDR SWAA2024050782507

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 24,316 hours, 11,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FLASHLIGHT INOP<[01] REMOVED AND REPLACED FWD ENTRY FLASHLIGHT AND BATTERY IAW AMM 25-64-00. THIS CLEARS MEL 25-12-01.
